Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Errata, Volume 13


Journal: Bull. Amer. Math. Soc. 54 (1948), 1192
Original Article: Bull. Amer. Math. Soc. 13 (1907), 241-243.
Errata: Bull. Amer. Math. Soc., Volume 55, Number 2 (1949), 212--212
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1948-09149-2
PII: S 0002-9904(1948)09149-2